# SDR SWIA201440019

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS621 BULKHEAD WEB,  FWD FACE, ALONG LBL36.2 AT APPROXIMATELY WL 75 NEAR FLOOR LEVEL.  C-CHECK, REPAIRED CRACK IAW REO.  PARTS REMOVED WEIGHT 0.01 LBS, REPLACEMENT PARTS WEIGH 0.40 LBS, NET WEIGHT GAINED 0.39 LBS. SCALE TUC 1755, DUE 30 JUN 2015.  PRESSURE CHECK C/W CHECKS GOOD IAW AMM,
